On the banach-space-valued azuma inequality and small-set isoperimetry of alon-roichman graphs

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We discuss the connection between the expansion of small sets in graphs, and the Schatten norms of their adjacency matrices. In conjunction with a variant of the Azuma inequality for uniformly smooth normed spaces, we deduce improved bounds on the small-set isoperimetry of Abelian Alon-Roichman random Cayley graphs.

Original languageEnglish (US)
Pages (from-to)623-634
Number of pages12
JournalCombinatorics Probability and Computing
Volume21
Issue number4
DOIs
StatePublished - Jul 1 2012
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Statistics and Probability
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the banach-space-valued azuma inequality and small-set isoperimetry of alon-roichman graphs'. Together they form a unique fingerprint.

  • Cite this